Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 166, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 11, 2009, 1:10 AM CDT for 4 counties in Missouri. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2009, 1:10 AM CDT (06:10 UTC)
- Expired
- Jun 11, 2009, 2:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Caldwell County, MO, Clay County, MO, Clinton County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 76 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 1:28 AM CDT | HAIL 1.25 | Holt, MO | |
| Jun 11, 1:30 AM CDT | HAIL 1.75 | 1 E Holt, MO | |
| Jun 11, 1:30 AM CDT | HAIL 2.5 | 2 Nw Holt, MO | |
| Jun 11, 1:33 AM CDT | HAIL 1.75 | 5 S Lathrop, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 316 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 110610 SVREAX MOC025-047-049-177-110700- /O.NEW.KEAX.SV.W.0166.090611T0610Z-090611T0700Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 110 AM CDT THU JUN 11 2009 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI... NORTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI... SOUTHERN CLINTON COUNTY IN NORTHWEST MISSOURI... NORTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI... * UNTIL 200 AM CDT * AT 108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES EAST OF TRIMBLE...OR 7 MILES SOUTH OF PLATTSBURG...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... KEARNEY AROUND 120 AM CDT. HOLT AND LATHROP AROUND 125 AM CDT. LAWSON...EXCELSIOR ESTATES AND CRYSTAL LAKES AROUND 145 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ELMIRA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS SOUTHERN ATCHISON COUNTY KANSAS AND SOUTHERN BUCHANAN COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3958 9410 3935 9411 3937 9454 3957 9451 TIME...MOT...LOC 0609Z 267DEG 20KT 3946 9446 $$ MJ
3 follow-up statements
000 WWUS53 KEAX 110632 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 132 AM CDT THU JUN 11 2009 MOC025-047-049-177-110700- /O.CON.KEAX.SV.W.0166.000000T0000Z-090611T0700Z/ CLAY MO-RAY MO-CLINTON MO-CALDWELL MO- 132 AM CDT THU JUN 11 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CALDWELL...SOUTHEASTERN CLINTON...NORTHWESTERN RAY AND NORTHEASTERN CLAY COUNTIES UNTIL 200 AM CDT... AT 127 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLFBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOLT...OR 6 MILES SOUTH OF LATHROP...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LAWSON...EXCELSIOR ESTATES AND CRYSTAL LAKES AROUND 145 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ELMIRA. AT 130 AM WALNUT SIZE HAIL WAS REPORTED IN HOLT. LAT...LON 3937 9442 3956 9442 3958 9410 3935 9411 TIME...MOT...LOC 0630Z 267DEG 20KT 3947 9431 $$ MJ
000 WWUS53 KEAX 110640 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 140 AM CDT THU JUN 11 2009 MOC025-047-049-177-110700- /O.CON.KEAX.SV.W.0166.000000T0000Z-090611T0700Z/ CLAY MO-RAY MO-CLINTON MO-CALDWELL MO- 140 AM CDT THU JUN 11 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CALDWELL...SOUTHEASTERN CLINTON...NORTHWESTERN RAY AND NORTHEASTERN CLAY COUNTIES UNTIL 200 AM CDT... AT 136 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LATHROP TO EXCELSIOR ESTATES...MOVING EAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... LAWSON AND EXCELSIOR ESTATES AROUND 145 AM CDT. OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE HOMESTEAD AND ELMIRA. AT 133 AM GOLFBALL SIZE HAIL WAS REPORTED ABOUT 3 MILES NORTH OF HOLT IN SOUTHERN CLINTON COUNTY. LAT...LON 3938 9434 3956 9431 3958 9410 3935 9411 TIME...MOT...LOC 0640Z 279DEG 20KT 3951 9423 3939 9425 $$ MJ
000 WWUS53 KEAX 110659 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 159 AM CDT THU JUN 11 2009 MOC025-047-049-177-110708- /O.EXP.KEAX.SV.W.0166.000000T0000Z-090611T0700Z/ CLAY MO-RAY MO-CLINTON MO-CALDWELL MO- 159 AM CDT THU JUN 11 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CALDWELL... SOUTHEASTERN CLINTON...NORTHWESTERN RAY AND NORTHEASTERN CLAY COUNTIES WILL EXPIRE AT 200 AM CDT... AT 158 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...AN ADDITIONAL SEVERE THUNDERSTORM WARNING FOR CENTRAL RAY COUNTY REMAINS IN EFFECT UNTIL 230 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. && LAT...LON 3938 9434 3956 9431 3958 9410 3935 9411 TIME...MOT...LOC 0658Z 279DEG 20KT 3949 9410 3937 9412 $$ MJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:01 AM CDT, 9 minutes earlier.
Area forecast discussion, Jun 11, 1:01 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 101 AM CDT THU JUN 11 2009 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /353 PM CDT WED JUN 10 2009/ MOIST EAST-NORTHEASTERLY FLOW OVER MUCH OF THE FORECAST AREA HAS PREVENTED THE SURFACE BOUNDARY FROM RETREATING VERY FAR NORTH. THE BOUNDARY IS CURRENTLY STRETCHED ACROSS THE REGION...JUST SOUTH OF THE FORECAST AREA...GENERALLY SOUTH OF BUTLER...CLINTON AND SEDALIA. WARM SECTOR IS CHARACTERIZED BY LOW 70 DEW POINTS AND AIR TEMPS WELL INTO THE 80S. AIRMASS IS VIRTUALLY UNCAPPED...CAPE VALUES ARE WELL OVER 2000 J/KG...POSSIBLY UP TO AROUND 5000 J/KG...AND PWATS ARE CLOSE TO 1.5 IN. SHORTWAVE MOVING ACROSS NEW MEXICO-SOUTHEAST COLORADO AREA HAS TRIGGERED CONVECTION OVER EASTERN NEW MEXICO INTO THE TEXAS PANHANDLE REGION. THIS CONVECTION IS MOVING GENERALLY EAST-NORTHEAST ALONG THE SURFACE BOUNDARY...AND EXPECT IT TO CONTINUE TO DO SO AIDED BY WEAK LOW LEVEL CONVERGENCE...VEERED 850MB WINDS WITH TRAJECTORY NEARLY PARALLEL TO SURFACE BOUNDARY...AND GOOD INSTABILITY. THINKING ONGOING CONVECTION WILL CONTINUE TO MOVE EAST-NORTHEAST...WITH ADDITIONAL DEVELOPMENT OVER SOUTHEAST KANSAS INTO SOUTHERN MISSOURI GENERALLY ALONG THE FRONT/INSTABILITY AXIS DELINEATED BY THE LINE OF CU SEEN IN VISIBLE SATELLITE IMAGERY PRIOR TO THE CIRRUS SHIELD OVERSPREADING THE REGION. QUESTION REMAINS HOW FAR NORTH WILL STRONG CONVECTION MAKE IT. IF CONVECTION DOES FIRE JUST SOUTH OF THE FORECAST AREA...EXPECT OUTFLOW BOUNDARY TO PUSH NORTH. MAY SEE SOME ENHANCED CONVERGENCE DUE TO DIFFERENTIAL TEMPS...GENERALLY A JUST A TIER OR TWO OF COUNTIES NORTH. MOST STRONG CONVECTION SHOULD MOVE GENERALLY EAST-SOUTHEAST PER THICKNESS FIELD AND CORFIDI VECTORS. CONSIDERED A FLASH FLOOD WATCH FOR THE AREA GENERALLY SOUTH OF A PAOLA TO SEDALIA LINE...BUT OPTED AGAINST IT WITH MOIST WIDESPREAD STRONG CONVECTION REMAINING SOUTH OF THE FORECAST AREA. MODELS CONTINUE TO HAVE DIFFICULTY RESOLVING THE NUMEROUS SHORTWAVES TRANSLATING THROUGH THE MEAN FLOW. HOWEVER AT LEAST FOR TODAY...ALL FCST MODELS APPEAR TO HAVE GRABBED ON TO THE SHORTWAVE OVER SOUTHEAST COLORADO...AS WELL AS THE CONVECTIVELY INDUCED SHORTWAVE ASSOCIATED WITH THE MCS OVER OKLAHOMA. HOWEVER AM CONCERNED MODELS ARE TOO GENEROUS WITH QPF OVER NORTHEAST KANSAS AND NORTHERN MISSOURI. ISENTROPIC LIFT PROGGED NORTH OF THE SFC-850MB BOUNDARIES APPEARS QUITE WEAK...AND DEEP MOISTURE MAY BE SEQUESTERED BY MCS AND AND ADDITIONAL DEVELOPING CONVECTION IN THE WARM SECTOR. HAVE TRIED TO DRY THINGS OUT ON THURSDAY. HOWEVER DEPENDING ON HOW FAST THE SHORTWAVE MOVES EAST...MAY SEE SOME LINGERING SHOWERS MAINLY THURSDAY MORNING. EXPECT TO SEE ANOTHER ROUND OF FOG ACROSS MUCH OF THE REGION...BUT ESPECIALLY SOUTH OF A LINE FROM ABOUT KC-STJ TO MACON...WHICH WOULD BE JUST NORTH OF THE LINGERING SURFACE BOUNDARY. FCST MODELS HINT AT ANOTHER SHORTWAVE MOVING ACROSS THE REGION FRIDAY INTO FRIDAY NIGHT. HOWEVER THE SIGNAL IS NOT STRONG SO HAVE KEPT POPS IN THE SLIGHT TO LOW CHANCE CATEGORY. MOS GUIDANCE TEMPS LOOK REASONABLE THROUGH FRIDAY. 33 OPERATIONAL GFS/ECMWF AND GFS/EC ENSEMBLES DEPICTING NEARLY STATIC LARGE SCALE FEATURES THROUGH THE WEEKEND. WAVE TRAIN OF SEVERAL WEAK IMPULSES WILL PROVIDE SPORADIC DYNAMIC FORCING THAT WILL HELP ACTIVATE CONVECTION ALONG QUASI-STATIONARY SYNOPTIC BOUNDARY THAT WILL STRETCH FROM LOW OVER EAST CENTRAL/SOUTHEAST COLORADO INTO CENTRAL MISSOURI THROUGH THE WEEKEND...WITH POSITION OF SYNOPTIC BOUNDARY VACILLATING FROM DAY-TO-DAY DUE TO MESOSCALE EFFECTS. LATE IN THE WEEKEND AND EARLY NEXT WEEK...SURFACE BOUNDARY WILL START LIFTING NORTHWARD AS H5 HEIGHTS RISE PER OPERATIONAL/ENSEMBLES... THUS CWA LIKELY WILL START EXPERIENCING SEVERAL ROUNDS OF CONVECTION...WITH SUNDAY NIGHT INTO MONDAY AND MONDAY NIGHT INTO TUESDAY BOTH POTENTIAL PERIODS OF HEIGHTENED ACTIVITY. FOR NOW WILL HOLD POPS IN CHANCE CATEGORY TO REMAIN CONSISTENT WITH NEIGHBORS...BUT LIKELY WILL HAVE TO INCREASE PROBABILITIES AS TIME DRAW NEARER. AFTER TUESDAY...FEEL THREAT OF PRECIPITATION WILL DWINDLE AS CAPPING INVERSION INCREASES. COOLER AIR ASSOCIATED WITH UPPER PLAINS/MIDWEST SURFACE HIGH...WILL KEEP TEMPERATURES SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND...AND HAVE TRENDED TOWARD LOWER END OF ENSEMBLE GUIDANCE. AS UPPER HEIGHTS RISE TUESDAY-THURSDAY OF NEXT WEEK...EXPECT TEMPERATURES TO INCREASE...WITH LOWER 90S POSSIBLE BY LATE NEXT WEEK ACROSS WESTERN PART OF OF CWA. 24 && .AVIATION DISCUSSION... FOR THE 06Z TAFS...NEXT SHORT WAVE WILL BE MOVING THROUGH THE AREA OVERNIGHT WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE. WAVE SHOULD BE MOVING PAST BY MORNING WITH GRADUAL IMPROVING CONDITIONS WITH THIS WAVE MOVING PAST IN THE MORNING. 28 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 10, 1:04 PM CDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CDT WED JUN 10 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST KANSAS INTO SOUTHERN AND POSSIBLY CENTRAL MISSOURI BY THE EVENING HOURS...AND CONTINUE INTO THE OVERNIGHT HOURS...MAINLY ALONG AND SOUTH OF A PAOLA KANSAS TO BOONVILLE MISSOURI LINE. THERE IS SUFFICIENT INSTABILITY FOR STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. HOWEVER THERE IS ALSO THE POTENTIAL FOR A FEW TORNADOES THIS EVENING. HEAVY RAIN WILL ALSO BE A THREAT...CONSIDERING THE RECENT HEAVY RAINFALL. OTHERWISE SCATTERED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT ACROSS THE REMAINDER OF THE OUTLOOK AREA...GENERALLY ALONG AND NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY...WITH THE POTENTIAL FOR ADDITIONAL STORMS TO LINGER THROUGH THE WEEKEND AND INTO NEXT WEEK...ACROSS PORTIONS OF THE OUTLOOK AREA...AS A RATHER UNSETTLED WEATHER PATTERN PERSISTS ACROSS THE CENTRAL PLAINS. AT THIS POINT...THE BEST CHANCE FOR STORMS IS FRIDAY INTO FRIDAY NIGHT AND AGAIN SUNDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE WHETHER THE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT...MAINLY ALONG AND SOUTH OF A PAOLA KANSAS TO BOONVILLE LINE. 33
In the hours before
Special weather statement, Jun 10, 8:30 PM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT WED JUN 10 2009
MOZ040-110200-
HOWARD-
830 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT FOR HOWARD COUNTY UNTIL 900 PM CDT...
AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW FRANKLIN...OR NEAR BOONVILLE...MOVING
NORTHEAST AT 20 MPH.
SMALL HAIL... VERY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
FAYETTE AROUND 855 PM CDT.
THE TOWN OF FRANKLIN IS ALSO IN THE PATH OF THIS STORM.
LAT...LON 3900 9256 3897 9257 3898 9270 3898 9284
3902 9290 3923 9269 3920 9246
CDBLocal storm report, Jun 10, 9:06 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL FAYETTE 39.15N 92.69W
06/10/2009 E1.00 INCH HOWARD MO TRAINED SPOTTER
&&
ABAILEYSpecial weather statement, Jun 10, 9:34 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
934 PM CDT WED JUN 10 2009
MOZ033-110300-
RANDOLPH-
934 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT FOR RANDOLPH COUNTY UNTIL 1000 PM CDT...
AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF HIGBEE...OR 9 MILES SOUTHWEST OF
HUNTSVILLE...MOVING NORTHEAST AT 20 MPH.
SMALL HAIL... EXTREMELY HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
HIGBEE AROUND 940 PM CDT.
HUNTSVILLE AND MOBERLY AROUND 1000 PM CDT.
LAT...LON 3935 9231 3925 9243 3932 9271 3955 9258
3945 9230
CDBSpecial weather statement, Jun 10, 11:32 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1132 PM CDT WED JUN 10 2009
KSZ025-110500-
ATCHISON-
1132 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT FOR EASTERN ATCHISON COUNTY UNTIL
MIDNIGHT CDT...
AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LANCASTER...OR 7 MILES
SOUTHWEST OF ATCHISON...MOVING EAST AT 15 MPH.
SMALL HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
ATCHISON AROUND 1155 PM CDT.
THE TOWNS OF CUMMINGS...FARMINGTON AND POTTER ARE ALSO IN THE PATH OF
THIS STORM.
LAT...LON 3960 9534 3962 9505 3957 9505 3957 9507
3957 9510 3956 9511 3953 9510 3949 9505
3942 9505 3942 9535
CDBSpecial weather statement, Jun 11, 12:03 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1203 AM CDT THU JUN 11 2009 KSZ025-MOZ020-028-110545- ATCHISON-BUCHANAN-PLATTE- 1203 AM CDT THU JUN 11 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN PLATTE...SOUTHEASTERN ATCHISON AND SOUTHERN BUCHANAN COUNTIES UNTIL 1245 AM CDT... AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RUSHVILLE TO 8 MILES WEST OF WESTON...MOVING EAST AT 15 MPH. SMALL HAIL...WINDS AROUND 50 MPH AND TORRENTIAL RAINS WITH AROUND AN INCH OF RAIN IN 15 MINUTES ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... DEARBORN AND AGENCY AROUND 1245 AM CDT. THE TOWNS OF LEWIS AND CLARK VI...BEAN LAKE...IATAN...DE KALB AND FAUCETT ARE ALSO IN THE PATH OF THESE STORMS. LAT...LON 3967 9501 3969 9469 3942 9477 3942 9511 MJ
Special weather statement, Jun 11, 12:50 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1250 AM CDT THU JUN 11 2009
MOZ020-021-028-029-110630-
BUCHANAN-CLAY-CLINTON-PLATTE-
1250 AM CDT THU JUN 11 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN PLATTE...NORTHERN
CLAY...SOUTHEASTERN BUCHANAN AND SOUTHERN CLINTON COUNTIES UNTIL 130
AM CDT...
AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GOWER TO TRIMBLE TO
SMITHVILLE...MOVING EAST AT 20 MPH.
SMALL HAIL...WINDS AROUND 50 MPH AND TORRENTIAL RAINS PRODUCING AN
INCH IN LESS THAN 20 MINUTES ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
TRIMBLE AROUND 1255 AM CDT.
SMITHVILLE AROUND 100 AM CDT.
PLATTSBURG AROUND 110 AM CDT.
HOLT AROUND 125 AM CDT.
LATHROP AND KEARNEY AROUND 130 AM CDT.
THE TOWN OF RIDGELY IS ALSO IN THE PATH OF THESE STORMS.
LAT...LON 3962 9428 3941 9426 3929 9434 3938 9470
3950 9468 3965 9469
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:18 PM CDT | Special Weather Statement | EAX | Cooper | 27 min |
| Jun 10, 7:24 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 36 min |
| Jun 10, 7:39 PM CDT | Special Weather Statement | EAX | Cooper | 36 min |
| Jun 10, 7:54 PM CDT | Areal Flood Advisory | EAX | Henry, Johnson, Pettis | 5 hr |
| Jun 10, 7:56 PM CDT | Special Weather Statement | EAX | Johnson | 34 min |
| Jun 10, 8:04 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 26 min |
| Jun 10, 8:28 PM CDT | Areal Flood Advisory | EAX | Cooper, Howard | 5 hr |
| Jun 10, 8:30 PM CDT | Special Weather Statement | EAX | Howard | 30 min |
| Jun 10, 8:54 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 36 min |
| Jun 10, 9:34 PM CDT | Special Weather Statement | EAX | Randolph | 26 min |
| Jun 10, 9:47 PM CDT | Areal Flood Advisory | EAX | Howard, Randolph | 3 hr |
| Jun 10, 11:07 PM CDT | River Flood Warning | EAX | Cooper | 34 hr |
| Jun 10, 11:26 PM CDT | River Flood Warning | EAX | Cooper | 11 hr |
| Jun 11, 12:03 AM CDT | Special Weather Statement | EAX | Buchanan | 42 min |
| Jun 11, 12:50 AM CDT | Special Weather Statement | EAX | Clay, Clinton | 40 min |
| Jun 11, 1:21 AM CDT | Areal Flood Advisory | EAX | Grundy, Linn, Sullivan | 6 hr |
| Jun 11, 1:51 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 39 min |
| Jun 11, 2:24 AM CDT | Areal Flood Advisory | EAX | Buchanan, Caldwell, Clay, Clinton, Jackson, Lafayette and 2 more | 5 hr |
| Jun 11, 2:36 AM CDT | Special Weather Statement | EAX | Jackson | 39 min |
| Jun 11, 2:47 AM CDT | Special Weather Statement | EAX | Macon | 28 min |
| Jun 11, 3:24 AM CDT | Special Weather Statement | EAX | Carroll | 51 min |
| Jun 11, 4:06 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Saline | 39 min |
| Jun 11, 4:50 AM CDT | Areal Flood Advisory | EAX | Caldwell, Carroll, Chariton, Livingston, Ray, Saline | 5 hr |
| Jun 11, 7:12 AM CDT | River Flood Warning | EAX | Ray | 9 hr |
| Jun 11, 7:40 AM CDT | River Flood Warning | EAX | Carroll | 31 hr |
| Jun 11, 7:59 AM CDT | River Flood Warning | EAX | Clay, Ray | 7 hr |
| Jun 11, 9:16 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Grundy, Linn, Livingston and 4 more | 9 hr |
| Jun 11, 10:23 AM CDT | Areal Flood Warning | EAX | DeKalb | 4 hr |
| Jun 11, 11:00 AM CDT | River Flood Warning | EAX | Linn, Livingston | 18 hr |
| Jun 11, 11:00 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 34 hr |
| Jun 11, 11:00 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 32 hr |
| Jun 11, 11:00 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 32 hr |
| Jun 11, 11:00 AM CDT | River Flood Warning | EAX | Cooper, Howard | 43 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.